# SDR P2EA98154

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - UPPER FUSELAGE BS 188, DOUBLER BELOW LEFT WINDSHIELD CENTER POST CRACKED.  REPAIRED IAW BOEING S/B 737-53-1059.  (M)
